Singularity confinement for matrix discrete Painlevé equations

e-Archivo Repository

Show simple item record

dc.contributor.author Cassatella Contra, Giovanni A
dc.contributor.author Mañas, Manuel
dc.contributor.author Tempesta, Piergiulio
dc.date.accessioned 2016-07-19T07:45:18Z
dc.date.available 2016-07-19T07:45:18Z
dc.date.issued 2014-08-14
dc.identifier.bibliographicCitation Nonlinearity, v. 27, n.9, pp. 2321-2335.
dc.identifier.uri http://hdl.handle.net/10016/23371
dc.description.abstract We study the analytic properties of a matrix discrete system introduced by Cassatella and Mañas (2012 Stud. Appl. Math. 128 252–74). The singularity confinement for this system is shown to hold generically, i.e. in the whole space of parameters except possibly for algebraic subvarieties. This paves the way to a generalization of Painlevé analysis to discrete matrix models.
dc.description.sponsorship PT has been supported by Spanish ‘Ministerio de Ciencia e Innovación’ grant FIS2011–00260. GC-C benefitted from the financial support of a ‘Acci´on Especial’ Ref. AE1/13-18837 of the Universidad Complutense de Madrid. MM acknowledges economical support from the Spanish ‘Ministerio de Econom´ıa y Competitividad’ research project MTM2012-36732-C03- 01, Ortogonalidad y aproximacion; Teoria y Aplicaciones.
dc.format.extent 16
dc.format.mimetype application/pdf
dc.language.iso eng
dc.publisher IOP Publishing
dc.rights © IOP Publishing 2014
dc.subject.other Singularity confinement
dc.subject.other Discrete integrable systems
dc.subject.other Noncommu-tative discrete Painlevé I equation
dc.subject.other Schur complements
dc.title Singularity confinement for matrix discrete Painlevé equations
dc.type article
dc.relation.publisherversion http://dx.doi.org/10.1088/0951-7715/27/9/2321
dc.subject.eciencia Matemáticas
dc.rights.accessRights openAccess
dc.relation.projectID Gobierno de España. FIS2011-00260
dc.relation.projectID Gobierno de España. MTM2012-36732-C03-01
dc.type.version acceptedVersion
dc.identifier.publicationfirstpage 2321
dc.identifier.publicationissue 9
dc.identifier.publicationlastpage 2335
dc.identifier.publicationtitle Nonlinearity
dc.identifier.publicationvolume 27
 Find Full text

Files in this item

*Click on file's image for preview. (Embargoed files's preview is not supported)


This item appears in the following Collection(s)

Show simple item record